# SDR CA110830012

- Difficulty date: August 28, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 59,824 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pulley
- Part number: MS20219A4
- Condition: Seized
- Location: Lt Mlg
- Part time: 61,135 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INVESTIGATING A DEFECT FOR THE LT MLG FWD DOOR NOT CLOSING AFTER GEAR RETRACTION, THE ACFT WAS PLACED ON JACKS.  DURING THE TROUBLESHOOTING OF THE DEFECT, AN ALTERNATE GEAR EXTENSION WAS CARRIED OUT.  DURING THE ALTERNATE GEAR EXTENSION THE LT MLG DID NOT EXTEND AND THE FWD DOOR DID NOT OPEN.  FURTHER INVESTIGATION REVEALED THAT THE ALTERNATE EXTENSION CABLE PULLEY LOCATED ABOVE THE FWD DOOR ACTUATOR WAS SEIZED.  THE PULLEY WAS REPLACED AND THE ALTERNATE EXTENSION SYS WAS FUNCTION CHECKED SERVICEABLE.  IPC REF 32-35-00, FIG 25-430.  PULLEY PN MS20219A4.  ACFT TSN 61135, CSN 66003.  AS A FURTHER NOTE, THE OPS CHECK OF THE LANDING GEAR ALTERNATE EXTENSION SYS IS ROUTINELY CARRIED OUT ON TASK 3230/09 AS PART OF THE C1 CHECK WITH A 6000 HR INTERVAL. THIS TASK WAS LAST CARRIED OUT ON THIS ACFT ON 18 AUG 2010 AT A TSN OF 58857 AND CSN OF 63705.
